MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939706JPNS0
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was disposed; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: exercise care in handling of the guidewire during a procedure to reduce the possibility of accidental breakage, bending, kinking, or coil separation.Resulting guidewire fractures might require additional percutaneous intervention or surgery.Never advance the guidewire against resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing a guidewire after device deployment.As indicated in the operational instructions preparation for use: verify compatibility of interacting devices prior to use.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors may have impacted on the event as reported.If there is any further relevant information, a follow up medwatch report will be submitted.
 
Event or Problem Description
The wire and balloon got stuck and could not be removed.Eventually they were pulled out together.They were eventually removed together.Patient outcome: no patient injury.
 
Additional Manufacturer Narrative
Correction to a previously submitted mdr to correct the primary unique device identifier (udi) number in section d4.
 
Additional Manufacturer Narrative
Correction to a previously submitted mdr to correct the brand name in section d1 and the model number, catalog number and primary unique device identifier (udi) number in section d4.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key18346621
Report Number2126666-2023-00085
Device Sequence Number5380726
Product Code DQX
UDI-Device Identifier00816349012327
UDI-Public(01)00816349012327(17)251205(10)7460103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Model NumberH74939706JPNS0
Device Catalogue NumberH74939706JPNS0
Device Lot Number7460103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date06/13/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown